# SDR SIMA200127805

- Difficulty date: October 4, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14540881001
- Condition: Corroded
- Location: Horiz Stab
- Part time: 3,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION AND GOUGES ON RIGHT HORIZONTAL STABILIZER FITTING BEARING MATING SURFACE.  REPAIRED RIGHT HORIZONTAL STABILIZER SPHERICAL BEARING HOUSING IAW EMB145 SRM.  (M)
